# SDR GTIA021228

- Difficulty date: September 30, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT FUSELAGE STATION 1497 RT AFT PLATFORM IS CRACKED AT RT FRAME.  STOP DRILLED CRACK.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
